Title: An extended Hessenberg form for Hamiltonian matrices
Authors: Ferranti, Micol ×
Iannazzo, Bruno
Mach, Thomas
Vandebril, Raf #
Issue Date: 2017
Publisher: IAC
Series Title: Calcolo vol:54 issue:1 pages:423-453
Article number: DOI 10.1007/s10092-016-0192-1
ISSN: 0008-0624
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paperCalcolo.pdf Published 1011KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science